Alert archive / Alabama / Tornado Warnings in 2012
Tornado Warning 14, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 2, 2012, 2:41 PM CST for Colbert County, Lauderdale County, Lawrence County, Alabama. It was in force for 34 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 2, 2012, 2:41 PM CST (20:41 UTC)
- Expired
- Mar 2, 2012, 3:15 PM CST
- In force
- 34 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Colbert County, AL, Lauderdale County, AL, Lawrence County, AL
The radar
The Northeast Alabama radar (KHTX), 117 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 2, 2:45 PM CST | HAIL 1 | 3 Wsw Florence, AL | DIME TO QUARTER SIZE HAIL WAS REPORTED COVERING THE GROUND. |
| Mar 2, 2:46 PM CST | TSTM WND DMG | 5 S Florence, AL | ROOF WAS BLOWN OFF OF A BUILDING AT 2ND STREET AND WOODWARD. POSSIBLE TORNADO DAMAGE. |
| Mar 2, 3:00 PM CST | HAIL 1.75 | 5 Wnw Rogersville, AL | QUARTER SIZE HAIL WAS REPORTED. |
| Mar 2, 3:05 PM CST | HAIL 1 | Florence, AL | 2 INCHES OF HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 2, 1:20 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1667 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
118
WFUS54 KHUN 022041
TORHUN
ALC033-077-079-022115-
/O.NEW.KHUN.TO.W.0014.120302T2041Z-120302T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CST FRI MAR 2 2012
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* TORNADO WARNING FOR...
EAST CENTRAL COLBERT COUNTY IN NORTHWEST ALABAMA...
SOUTHEASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
NORTH CENTRAL LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 315 PM CST
* AT 238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MUSCLE
SHOALS AND THE TENNESSEE RIVER...MOVING EAST AT 45 MPH. SOFTBALL
SIZED HAIL IS ALSO LIKELY WITH THIS STORM.
* LOCATIONS NEAR THE PATH OF THIS TORNADO INCLUDE...
FORD CITY.
KILLEN.
CENTER STAR.
ELGIN.
ROGERSVILLE.
ANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3479 8724 3478 8728 3476 8727 3476 8724
3474 8725 3466 8768 3483 8775 3499 8721
TIME...MOT...LOC 2040Z 251DEG 39KT 3477 8762
$$2 follow-up statements
344
WWUS54 KHUN 022047
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
247 PM CST FRI MAR 2 2012
ALC033-077-079-022115-
/O.CON.KHUN.TO.W.0014.000000T0000Z-120302T2115Z/
COLBERT AL-LAUDERDALE AL-LAWRENCE AL-
247 PM CST FRI MAR 2 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTH
CENTRAL LAWRENCE...SOUTHEASTERN LAUDERDALE AND EAST CENTRAL COLBERT
COUNTIES...
AT 243 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR FORD CITY...OR
ABOUT 7 MILES EAST OF MUSCLE SHOALS...MOVING EAST AT 45 MPH.
SOFTBALL HAIL HAS BEEN REPORTED WITH THIS STORM. TRAINED SPOTTERS
REPORT DAMAGE IN MUSCLE SHOALS AND STRONG ROTATION. THIS IS A
DANGEROUS SITUATION!
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER
STAR...RED BANK...ELGIN...KINGTOWN...WHITEHEAD...ROGERSVILLE...OLIVER
AND ANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3499 8721 3479 8724 3478 8728 3476 8727
3476 8724 3474 8725 3469 8754 3487 8763
TIME...MOT...LOC 2046Z 251DEG 39KT 3479 8751
$$811
WWUS54 KHUN 022100
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
300 PM CST FRI MAR 2 2012
ALC033-077-079-022115-
/O.CON.KHUN.TO.W.0014.000000T0000Z-120302T2115Z/
COLBERT AL-LAUDERDALE AL-LAWRENCE AL-
300 PM CST FRI MAR 2 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR NORTH
CENTRAL LAWRENCE...SOUTHEASTERN LAUDERDALE AND EAST CENTRAL COLBERT
COUNTIES...
AT 257 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RED BANK...OR
ABOUT 17 MILES EAST OF FLORENCE...MOVING EAST AT 45 MPH. SOME
STRUCTURAL DAMAGE ALONG WITH GOLF BALL SIZED HAIL HAS BEEN REPORTED
WITH THIS STORM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WHITEHEAD...ROGERSVILLE...OLIVER AND ANDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3499 8721 3479 8724 3478 8728 3476 8727
3476 8724 3474 8725 3469 8754 3487 8763
TIME...MOT...LOC 2100Z 255DEG 39KT 3482 8734
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 2, 11:25 AM CST, 3 hours 16 minutes earlier.
Area forecast discussion, Mar 2, 11:25 AM CST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1125 AM CST FRI MAR 2 2012
.UPDATE...
FOR 18Z TAFS
&&
.DISCUSSION...
/ISSUED 1021 AM CST FRI MAR 2 2012/
SEVERE/TORNADIC ACTIVITY CONTINUES ACROSS PARTS OF N CNTRL AL LEADING
INTO SRN MID TN...WITHIN A HIGHLY SHEARED ENVIRONMENT FOLLOWING THE
WARN FRONTAL PASSAGE EARLIER THIS MORNING. THIS ACTIVITY IS LIKELY
BEING SUPPORTED AN EMBEDDED SHRTWV TRAVERSING NEWD ACROSS THE REGION
WITHIN A SWLY FLOW REGIME. MOST OF THIS ACTIVITY SHOULD EVENTUALLY
MAKE ITS WAY TO THE N/E OF THE AREA HEADING TOWARD NOON...WITH THE
AIRMASS BECOMING FAIRLY WORKED OVER/CAPPED FROM THE ONGOING
CONVECTION. THE ENVIRONMENT THOUGH SHOULD HAVE AMPLE TIME/HEATING TO
RECOVER HEADING INTO THE AFTERNOON PERIOD...IN ADVANCE OF THE NEXT
WAVE OF STRONG TO SEVERE TSTMS ASSOCIATED WITH THE ONCOMING COLD
FRONT. DISCRETE/INDIVIDUAL SUPERCELLS ARE STILL POSSIBLE AHEAD OF
THE XPCTED QLCS/SQUALL LINE ASSOCIATED WITH THE FRONT. ANY STORM
CELLS SEPARATE FROM THE MAIN LINE COULD CERTAINLY TURN SEVERE AND
MAYBE EVEN TORNADIC GIVEN THE STRONG UNIDIRECTIONAL/DEEP LAYER SHEAR
IN PLACE. ADDITIONAL FORECAST UPDATES ARE LIKELY AS THE ONGOING
CONVECTION WEAKENS IN ADVANCE OF THE NEXT ROUND LATER THIS
AFTERNOON/EVENING.
09
&&
.AVIATION...
FOR 18Z TAFS...EXPLOSIVE CONVECTION FOLLOWING THE PASSAGE OF THE WARM
FRONT EARLIER HAS MOVED OUT OF THE AREA TO THE NE. VFR CONDITIONS ARE
NOW XPCTED INTO THE AFTERNOON PERIOD...WITH BREAKS IN THE MID/HIGH
CLOUDS POSSIBLE FOR THE NEXT FEW HRS. SFC WINDS OUT OF THE SW ARE
QUITE STRONG...WITH SPEEDS AOA 20KT WITH GUSTS NEAR 30KT. CONVECTION
IS THEN XPCTED TO REDEVELOP AFTER 21Z AS THE AIRMASS ACROSS THE AREA
BECOMES QUITE UNSTABLE...WITH A STRONG UNIDIRECTIONAL SHEAR/WIND
PROFILE DEVELOPING. A LINE OF STRONG/SEVERE TSRA IS THEN XPCTED TO
MOVE W TO E ACROSS THE AREA AFTER 01Z SAT...ALONG/AHEAD OF AN
ADVANCING COLD FRONT. THE TSRA THREAT IS XPCTED TO DIMINISH LATER THIS
EVENING WITH THE PASSAGE OF THE COLD FRONT...WITH VFR CONDITIONS
DEVELOPING DURING THE OVERNIGHT PERIOD. WIND SPEEDS ARE ALSO XPCTED TO
DIMINISH BEHIND THE DEPARTING FRONT.
09
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: ALZ001>010-016.
TN...WIND ADVISORY UNTIL 4 PM CST THIS AFTERNOON FOR THE FOLLOWING
ZONES: TNZ076-096-097.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.Hazardous weather outlook, Mar 2, 12:29 PM CST, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 1229 PM CST FRI MAR 2 2012 ALZ001>010-016-TNZ076-096-097-030300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1229 PM CST FRI MAR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SECOND ROUND OF SEVERE THUNDERSTORMS IS EXPECTED DURING THE LATE AFTERNOON HOURS AND CONTINUING INTO THE EVENING...AS A STRONG COLD FRONT MOVES ACROSS THE AREA FROM THE WEST. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE ALL POSSIBLE AS A LINE OF STRONG TO SEVERE THUNDERSTORMS DEVELOPS ALONG OR AHEAD OF THE FRONT. THE TORNADO THREAT WILL BE MOST LIKELY WITH ANY DISCRETE THUNDERSTORMS THAT DEVELOP WELL AHEAD OF THE FRONT...OR WITH ANY BREAKS IN THE LINE OF THUNDERSTORMS. THE BEST TIMING OF SEVERE WEATHER IS FROM 3 TO 6 PM OVER NORTHWEST ALABAMA...FROM 6 TO 9 PM ALONG INTERSTATE 65 INCLUDING THE HUNTSVILLE AREA...AND FROM 9 PM TO MIDNIGHT OVER NORTHEAST ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH FROM WEST TO EAST AS THE COLD FRONT MOVES OUT OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS ONGOING TODAY AND WILL LIKELY BE CONTINUED TONIGHT.
In the hours before
Local storm report, Mar 2, 2:21 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
221 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL CHEROKEE 34.76N 87.97W
03/02/2012 E1.75 INCH COLBERT AL EMERGENCY MNGR
GOLFBALL SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 2, 2:27 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
227 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL ALLSBORO 34.69N 88.11W
03/02/2012 E1.00 INCH COLBERT AL TRAINED SPOTTER
QUARTER AND NICKEL SIZED HAIL REPORTED
&&
JMSLocal storm report, Mar 2, 2:31 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
231 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL MT HESTER 34.73N 88.01W
03/02/2012 E0.50 INCH COLBERT AL EMERGENCY MNGR
DIME SIZED HAIL COVERING THE GROUND
&&
JMSLocal storm report, Mar 2, 2:36 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
236 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 ESE CHEROKEE 34.74N 87.89W
03/02/2012 E1.00 INCH COLBERT AL TRAINED SPOTTER
QUARATER SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 2, 2:38 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
238 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL 4 ESE CHEROKEE 34.74N 87.89W
03/02/2012 E1.00 INCH COLBERT AL TRAINED SPOTTER
QUARTER SIZE HAIL WAS REPORTED.
&&
KWEBERLocal storm report, Mar 2, 2:41 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CST FRI MAR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 4 ESE CHEROKEE 34.74N 87.89W
03/02/2012 E2.75 INCH COLBERT AL BROADCAST MEDIA
BASEBALL SIZED HAIL REPORTED IN BARTON
&&
JMSThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 4:44 AM CST | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 11 hr |
| Mar 2, 7:21 AM CST | Special Weather Statement | HUN | Lawrence | 39 min |
| Mar 2, 8:09 AM CST | Special Weather Statement | HUN | Lawrence, Limestone | 51 min |
| Mar 2, 8:51 AM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone, Madison | 24 min |
| Mar 2, 9:12 AM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 33 min |
| Mar 2, 9:15 AM CST | Special Weather Statement | HUN | Lawrence | 30 min |
| Mar 2, 9:18 AM CST | Tornado Warning | HUN | Limestone, Madison | 27 min |
| Mar 2, 9:35 AM CST | Tornado Warning | HUN | Limestone, Madison | 25 min |
| Mar 2, 9:41 AM CST | Tornado Warning | HUN | Jackson, Madison | 34 min |
| Mar 2, 9:59 AM CST | Tornado Warning | HUN | Jackson, Madison | 31 min |
| Mar 2, 10:10 AM CST | Tornado Warning | HUN | Jackson | 35 min |
| Mar 2, 10:24 AM CST | Tornado Warning | HUN | Jackson, Madison | 36 min |
| Mar 2, 1:01 PM CST | Special Weather Statement | HUN | Lawrence, Limestone | 44 min |
| Mar 2, 1:26 PM CST | Special Weather Statement | HUN | Franklin | 34 min |
| Mar 2, 1:30 PM CST | Severe Thunderstorm Warning | HUN | Lauderdale, Lawrence, Limestone | 30 min |
| Mar 2, 1:31 PM CST | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Mar 2, 1:55 PM CST | Severe Thunderstorm Warning | HUN | Limestone, Madison | 50 min |
| Mar 2, 2:00 PM CST | Tornado Warning | HUN | Limestone | 30 min |
| Mar 2, 2:06 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 24 min |
| Mar 2, 2:29 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 31 min |
| Mar 2, 3:07 PM CST | Tornado Warning | HUN | Limestone | 23 min |
| Mar 2, 3:16 PM CST | Severe Thunderstorm Warning | HUN | Colbert, Lawrence | 29 min |
| Mar 2, 3:26 PM CST | Tornado Warning | HUN | Limestone, Madison | 34 min |
| Mar 2, 3:27 PM CST | Tornado Warning | HUN | Lawrence | 33 min |
| Mar 2, 3:44 PM CST | Severe Thunderstorm Warning | HUN | Limestone | 31 min |
| Mar 2, 3:58 PM CST | Tornado Warning | HUN | Jackson, Madison | 14 min |
| Mar 2, 4:00 PM CST | Severe Thunderstorm Warning | HUN | Lawrence, Morgan | 30 min |
| Mar 2, 4:10 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 50 min |
| Mar 2, 4:15 PM CST | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 30 min |
| Mar 2, 4:21 PM CST | Severe Thunderstorm Warning | HUN | Madison | 24 min |
| Mar 2, 4:33 PM CST | Tornado Warning | HUN | Cullman, Morgan | 27 min |
| Mar 2, 4:51 PM CST | Severe Thunderstorm Warning | HUN | Jackson, Madison | 24 min |
| Mar 2, 4:55 PM CST | Tornado Warning | HUN | Morgan | 15 min |
| Mar 2, 5:14 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 46 min |
| Mar 2, 5:49 PM CST | Severe Thunderstorm Warning | HUN | Cullman | 26 min |
| Mar 2, 5:57 PM CST | Severe Thunderstorm Warning | HUN | Jackson | 18 min |
Nearby
Tornado Warnings in Alabama, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.